MathSciNet Relay Station
MathSciNet bibliographic data
MR2191509 (2010c:15013) 15A24 (65F30)
Duan, Xue Feng; Liao, An Ping The Hermitian positive definite solution of the matrix equation $X+A\sp *X\sp {-q}A=Q$ $(q\geq1)$ and its perturbation analysis. (Chinese) Numer. Math. J. Chinese Univ. 30 (2008), no. 3, 280–288.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement